# SDR 20000707SH013

- Difficulty date: January 26, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Engine: Pwa PW305
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34682
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 EACH IGNITERS.  THE THIRD IGNITER OPS CHECKED OK.  BATCH NUMBER UNKNOWN.  THE IGNITER USED NORMALLY IS INSTALLED IN PWA 305 SERIES ENGINES.  (P/N CH34682).  (X)
